MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL LIGHT SOURCE 500XL XENON; IMAGE, ILLUMINATION, FIBEROPTIC, FOR ENDOSCOPE

SMITH & NEPHEW, INC. SVCE REPL LIGHT SOURCE 500XL XENON; IMAGE, ILLUMINATION, FIBEROPTIC, FOR ENDOSCOPE
Model Number 72200568S
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the light source had a power failure.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3, h6: the reported device, intended for use in treatment, was received for evaluation.A visual inspection was performed on the exterior of product and no physical damage was observed.There was a relationship found between the returned device and the reported incident.Complaint of power up failure was confirmed.Cause of power failure is a defective power supply/ballast.Unit powered up and passed functional testing with a known good power supply installed.The complaint investigation has concluded the cause of the failure to be a defective electronic component on the power supply.The device has been in service for over 7 years, thus any malfunction presented at this point in time would not be related to the manufacture of the product.

Brand Name
SVCE REPL LIGHT SOURCE 500XL XENON
Common Device Name
IMAGE, ILLUMINATION, FIBEROPTIC, FOR ENDOSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10564388
Report Number1643264-2020-01238
Device Sequence Number2822645
Product Code FFS
UDI-Device Identifier03596010650504
UDI-Public03596010650504
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K994048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200568S
Device Catalogue Number72200568S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1